Ty: This sounds like muscle weakness. The muscles in the front of the lower leg are often involved in Statin side effects; this allows the toes to drag or the foot to 'flop' as though you were wearing shoes too large for you. I fell many times due to the dizziness; once directly into our sunken tub. This all sounds typical to me. Please remember it takes TIME to recover and relapses are common (two steps forward; one back), but you do begin to reclaim your health to one degree or another - only TIME will tell how complete your recovery will be. Neurological manifestations are more often evidenced by twitching, burning, or stabbing pains most often in the face, feet, or hands. One of the most frightening symptoms is a weakening of the throat muscles; this can cause GERD, apnea (sleep disturbance), gasping for air during sleep, or difficulty swallowing; I have had all these experiences (now gone for the most part). Keep positive and keep taking the supplements.